De Bruijn sequences and perfect factors. / Mitchell, Chris J.

In: SIAM Journal on Discrete Mathematics, Vol. 10, 1997, p. 270-281.

Research output: Contribution to journalArticle

Published

Documents

  • Dbsapf

    Submitted manuscript, 169 KB, PDF document

Original languageEnglish
Pages (from-to)270-281
Number of pages12
JournalSIAM Journal on Discrete Mathematics
Volume10
Publication statusPublished - 1997
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 6352408